# SDR USAA2013111400016

- Difficulty date: October 19, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,762 hours, 22,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK,  CORROSION WAS FOUND ON FLOORBEAM BS 398 BETWEEN RBL 44-47.  REPAIRED FLOORBEAM IAW SRM 51-20-02 & 51-40-05.
